Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have high BP, chest pain, back pain, migrains and stomach problems. Smokes Cannabis. Advice?

Hi my father is 45 years old. He has been smoking cannabis for 20-30 years now. He drinks alot of beer and here are some of his symptoms: high blood pressure , chest/heart pains, chronic back pains (mainly left lower back), alot of migraines, gas/acid stomach problems, he often has sharp stabbing pains in his chest or back. help please
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Primarily, I would advise you to have your father go off of cannabis. Also the elevated BP should be controlled with medications and all his problems with the stomach can be effectively treated with medications. I also think that you will do well with consulting a doctor along with your father for a complete history and physical as well as the required tests and bloodwork and any possible imagining tests that need to be done in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor